# SDR AALA202412188580

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 44,210 hours, 5,114 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Structure
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRADDLE CHORD DAMAGED AT SEATS 21A, 27B. REMOVE AND REPLACED CRADDLE ASSEMBLY. PER CMM 25-29-33.
